MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850TDSUS
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system where the wire was successfully placed at the apex and the left groin was dilated to 33fr with minimal resistance.The evoque delivery system (ds) was inserted into the groin, but upon reaching the left common iliac, the ic moved the table to visualize the delivery system on fluoroscopy and commented that the wire was not being adequately pinned which allowed for the ds to push wire slack forward during insertion.He stated the wire had too much slack, which was preventing the delivery system from properly tracking across the wire.Flouro was adjusted and wire slack was visible.The ic instructed the fellow how he wanted him to manage the wire enabling the delivery system to successfully track to the ivc.The delivery system was flexed across the tricuspid valve and centralized.Shortly after crossing the tricuspid valve, the anesthesiologist commented that the patient's blood pressure dropped but was stable since he was treating it.The ic observed that the iliac potentially could have perforated when the fellow did not manage the wire properly, but the delivery system was likely occluding, if one occurred.The blood pressure remained stable, and the procedure continued and resulted in a successful valve deployment.Upon the delivery system removal, they inserted a 26fr introducer sheath and injected contrast to visualize the vein.It was observed there was a perforation in the left common iliac vein.The perforation was stented which resolved the bleeding, and no further bleeding was observed.The patient was reported to be stable and discharged.There was no noticeable nose cone deflection, implicating the wire caused the perforation.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labelling review the complaint for damage to vessel during insertion was confirmed with other empirical evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests that inadequate wire management contributed to the reported event.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23381223
Report Number2015691-2025-08766
Device Sequence Number17375302
Product Code NPW
UDI-Device Identifier00690103217520
UDI-Public(01)00690103217520(17)260318(11)250318
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2026
Device Model Number9850TDSUS
Device Lot Number66360557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale